Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year


IMPACT FACTOR 2016: 1.481

CiteScore 2016: 0.76

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901

Mathematical Citation Quotient (MCQ) 2015: 1.53

Online
ISSN
1435-5345
See all formats and pricing
In This Section
Volume 2004, Issue 575 (Oct 2004)

Issues

Murnaghan-Kirillov theory for supercuspidal representations of tame general linear groups

J. D. Adler / S. DeBacker
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/crll.2004.080

About the article

Published Online: 2006-01-23

Published in Print: 2004-10-04



Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.2004.080. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Immanuel Halupczok, Julia Gordon, and Raf Cluckers
Electronic Research Announcements in Mathematical Sciences, 2014, Volume 21, Number 0, Page 137
[2]
Stephen DeBacker and Mark Reeder
Compositio Mathematica, 2010, Volume 146, Number 04, Page 1029
[3]
Tasho Kaletha
Journal of the Institute of Mathematics of Jussieu, 2013, Volume 12, Number 01, Page 43
[4]
Jeffrey D. Adler and Joshua M. Lansky
Journal of Number Theory, 2005, Volume 114, Number 2, Page 324
[5]
Stephen Debacker and David Kazhdan
Transformation Groups, 2011, Volume 16, Number 3, Page 737

Comments (0)

Please log in or register to comment.
Log in